MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00048679709065516

Медицинская библиотека · The Australian and New Zealand journal of psychiatry · 1997

Neuroleptic-induced laryngeal dystonia can mimic anaphylaxis.

Ilchef R

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

A case report of neuroleptic-induced laryngeal dystonia mimicking acute anaphylaxis is presented with a review of the literature and discussion of common diagnostic difficulties.

CLINICAL PICTURE: The patient was a 24-year-old man with recently diagnosed schizophrenia who presented twice to a general hospital with difficulty speaking within 72 hours of increasing his dose of haloperidol. On both occasions, he was treated aggressively for presumed anaphylaxis with adrenaline, antihistamines and high dose corticosteroids.

TREATMENT: The symptoms resolved with supportive medical care, withdrawal of the haloperidol and substitution of risperidone. There was no evidence of hypersensitivity on subsequent skin testing with haloperidol.

CONCLUSION

This case illustrates one of the many clinical presentations of neuroleptic-induced dystonia. While suspected anaphylaxis needs to be vigorously treated, a history of neuroleptic use and particularly of a recent dosage increase should alert clinicians to the possibility of acute laryngeal dystonia.

Для цитирования: Ilchef R. Neuroleptic-induced laryngeal dystonia can mimic anaphylaxis.. The Australian and New Zealand journal of psychiatry. 1997. DOI: 10.3109/00048679709065516.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.